# SDR AALA202203094585

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A300*
- Aircraft serial: 1666
- Aircraft time: 65,417 hours, 24,858 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR WILL NOT ARM. LUBRICATED ARMING / DISARMING MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 12-22-52.
